Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 9, Issue 4, 249-457
Articles: 1 - 12 XML export
An Intelligent Estimator For Transient Overvoltages Study During Induction Motors Starting
Author(s): A. Sadoughi, I. Sadeghkhani
Pages: 249-262
An Optimal Regulator Design For Fractional Order Linear Systems With Input Time-delay
Author(s): S. Zahiri Rad, S. Balochian
Pages: 263-270
Numerical Solution For Random Forced Spde Via Galerkin Finite Element Method
Author(s): R. Naseri, A. Malek
Pages: 271-282
Starlikeness And Sharpness Results Of Special Subclass Of Analytic Functions
Author(s): P. Arjomandinia, A. Ebadian, R. Aghalary
Pages: 283-290
Hadamard Well-posed Vector Optimization Problems
Author(s): Afsaneh Poormoezi
Pages: 291 - 299
Design Fuzzy Controller For Synthesis Water Level
Author(s): Seyyed Kamaloddin Mousavi Mashhadi, Elham Sareban, Amir Aminian
Pages: 300 - 313
New Particle Swarm Optimization With Diminishing Population
Author(s): Fahimeh Zakeri
Pages: 314 - 320
Numerical Solution Of Singular Fredholm Integrodifferential Equations Of The Second Kind Via Petrovgalerkin Method By Using Legendre Multiwavelet
Author(s): S. Akhavan
Pages: 321 - 331
Lambda -fuzzy Fixed Points In Fuzzy Mrtric Spaces
Author(s): A. Shoja, H. Mazaheri And R. Sarikhani
Pages: 332 - 341
A Hybrid Cuckoo-gravitation Algorithm For Cost-optimized Qfd Decision-making Problem
Author(s): Narjes Khatoon Naseri
Pages: 342 - 351
Classification Rule Discovery With Ant Colony Optimization
Author(s): K. Azaryuon , B. Fakhar, A. Daghaieghi
Pages: 352 - 361
Variational Homotopy Perturbation Method An Efficient Scheme For Solving Partial Differential Equations In Fluid Mechanics
Author(s): T. Allahviranloo, A. Armand, S. Pirmuhammadi
Pages: 362 - 369

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more